# SDR MALA090092

- Difficulty date: June 21, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 26,930 hours, 29,578 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN CWA, LY AILERON HAS DISBONDED DENT LOCATED AT WS 340.82 AND 9.5 FROM TRAILING EDGE.  REPAIRED IAW S51031.
